# SDR CALA2024012900237

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 28,751 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 500b-500f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA LAVATORY "T"  BS 500B TO BS 500F SEAT TRACKS LBL 45.50 SHOWING CORROSION.REF. AAR N/R:9218769 GENERATED BY: V942617 REMOVED DAMAGED SEAT TRACK STA 480 TO 500E+9INCHES,LBL 45.50 AND REINSTALLED NEW SEAT TRACK AS PER SRM 53-00-52 REPAIR 4. REF. AAR N/R:9218769. WORK ACCOMPLISHED BY:V095636 INSPECTED BY: V891470
